Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 803615, 6 pages
http://dx.doi.org/10.1155/2014/803615
Research Article

A Two-Grid Finite Element Method for a Second-Order Nonlinear Hyperbolic Equation

1School of Mathematics and Information Sciences, Yantai University, Yantai 264005, China
2School of Statistics and Mathematics, Shandong University of Finance and Economics, Jinan 250014, China

Received 6 December 2013; Accepted 28 January 2014; Published 5 March 2014

Academic Editor: Xinguang Zhang

Copyright © 2014 Chuanjun Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanjun Chen, Wei Liu, and Xin Zhao, “A Two-Grid Finite Element Method for a Second-Order Nonlinear Hyperbolic Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 803615, 6 pages, 2014. https://doi.org/10.1155/2014/803615.